# SDR 20000406SH054

- Difficulty date: December 21, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N9522S
- Make and model: Cessna 172R
- Aircraft serial: 17280432
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 051701912
- Condition: Sheared
- Location: Rt Crew Door
- Part time: 654 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIN SHEARED.  FOUND RT DOOR FORWARD SKIN AT LOWER HINGE AREA IMPROPERLY TRIMMED, EXTENDED TOO FAR FORWARD, CAUSING DOOR TO UNDER-LAP FUSELAGE SKIN AT THE HINGE STRESSING HINGE PIN.  NOTE:  SUBMITTER STATED LOSS OF THIS LOWER HINGE INTEGRITY IN-FLIGHT COULD LEAD TO SEPARATION OF THE DOOR ASSY IMPACTING HORIZ TAIL SURFACES CAUSING LOSS OF CONTROL OF THE ACFT, INJURY AND DEATH.  TRIMMED DOOR SKIN, REPLACED PIN, OPS CHECK OK.  (X)
